I just started 3 days ago and i have gained 4lbs. already and my face is rounder. My appetite has decreased and i actually have more energy.
3 Dec 2012
Yes your weight will drop from water weight. It does depend upon what dose you had and for how long, however. Give yourself time. 12 days at low dose is different than a higher dose, say 20mg.
Also your appetite may suddenly come back during this time. If you get exercise and are careful with diet you will be fine.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ive have gained over 50 pounds from takeing prednisone. i was on it on n off for years and the last 2 years ive been on it more then off it but i ...
1 answer • 12 Mar 2010
I have gained about 1 1/2 lbs. in the first week. Is it likely related to the prednisone?
1 answer • 9 Jun 2010
I have been taking prednisone for six days, 40 mg. in decreasing amounts for 5 days until I reach 10mg. I feel starving, ravenous even, and shaky and ...
2 answers • 26 Oct 2010
I have COPD and my Drs. have said i will always have to take the Prednisone. The weight gain is as bad for my breathing as the cigarettes were>
2 answers • 30 Dec 2010
I am currently taking 5mg prozac, will go up to 10mg on Wed after a week, but have no appetite. Having panics and feel sleepy and nervous, but i am ...
3 answers • 20 Jun 2011